# SDR ASAA2015031410944

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,689 hours, 9,590 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Location: B
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B DISENGAGED TWICE IN CRUISE FLIGHT WITHOUT ANY PILOT INPUT.  ACFT GROUNDED. ACCOMPLISHED DFCS BITE NR 49 LAND VERIFY TEST. PASSED GROUND VERIFICATION SUCCESSFUL.
